# SDR ASOA201000170

- Difficulty date: February 6, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 28,637 hours, 25,565 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector Panel
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CLIMBING THRU FL 240 RECEIVED CABIN ALT CAUTION FOLLOWED BY CABIN ALT WARNING MESSAGES. CABIN ALT REACHED 10,800 DELTA P WAS NOT NOTED. INITIATED EMERGENCY DESCENT TO 10,000 MSGS EXTINGUISHED.  ACFT RETURNED TO DEPARTURE AFTER T/O -- EMERGENCY DECLARED.  R & R CABIN PRESSURE SELECTOR PANEL IAW AMM 21-31-10.  OPS CHECK GOOD.
